# SDR AALA201602109005

- Difficulty date: February 9, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 9,562 hours, 3,976 cycles
- Engine: Iae V2533A5
- Engine time: 12,951 hours, 4,615 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Thermocouple
- Part number: 22912000
- Part serial: 873571
- Condition: Defective
- Location: Zone 400
- Part time: 12,938 hours, 4,612 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  ON IDLE DESCENT ENG NR 2 WILL NOT GO INTO FLIGHT IDLE,  N1 & N2 OVER 10% ABOVE NR 1, FUEL FLOW 50% ABOVE ENG NR 1, 1280 LBS VS 840LBS.  ACCOMPLISHED TROUBLESHOOTING IAW TSM 73-00-00-810 & CHANGED FUEL TEMPERATURE SENSOR  THERMOCOUPLE IAW AMM 73-35-15.  A SATISFACTORY LEAK & OPERATIONAL CHECK WAS ACCOMPLISHED.
